# SDR RAIA201405300001

- Difficulty date: May 30, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- Aircraft time: 33,102 hours, 30,841 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Flapper Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT WOULD NOT PRESSURIZE IN AUTO OR MANUAL DURING CLIMB OUT, RETURNED TO DEPARTURE.  MAINTENANCE INSPECTED AND FOUND GROUND SERVICE FLAPPER OPEN, SECURED CLOSED AND OPS CHECKED PRESSURIZATION SYS, OPS CHECKED GOOD.
